# SDR COEA2009033003912

- Difficulty date: March 30, 2009
- Submitted: April 1, 2009
- Operation: General aviation
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 33,254 hours, 39,876 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53372411204
- Condition: Corroded
- Location: Fuselage
- Part time: 33,254 hours, 39,876 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN HEAVY CHECK MAJOR REPAIR: FOUND LEVEL 2 CORROSION ON TOP SIDE OF FLOORBEAM 17 AT FRAME 17.  CORROSION REMOVED AND BLENDED FOUND TO EXCEED DAMAGE TOLERANCE. CUT OUT AND FABRICATED REPAIR SPLICE FOR FLOORBEAM.
